Opérateurs pseudo-différentiels sur une variété différentiable
Annales de l'Institut Fourier, Volume 19 (1969) no. 1, p. 125-177

Introducing on a differentiable manifold X a geometric element equivalent to a connection with a vanishing torsion, we define globally a class of Pseudo-Differential Operators on X and an essentially one-to-one correspondence between this class and a class of symbols, those being functions defined on the cotangent space of X satisfying suitable conditions of growth and smoothness. These operators are locally those which have been studied by the writer and others, and have moreover some nice global properties which simplify the study of some geometric problems, for instance the study of Pseudo-Differential Operators invariant under the action of a compact Lie group.

Sur une variété différentiable X, l’introduction d’un élément géométrique équivalent à une connexion sans torsion permet de définir globalement une classe d’opérateurs pseudo-différentiels sur X et une correspondance essentiellement bijective entre cette classe et une classe de symboles, fonctions sur l’espace cotangent à X possédant des propriétés de régularité et de croissance convenables. Ces opérateurs sont localement ceux qui ont été étudiés par la plupart des auteurs (y compris nous-mêmes) mais ont des propriétés globales qui simplifient l’étude de certains problèmes géométriques, par exemple l’étude des opérateurs invariants par un groupe de Lie compact.

@article{AIF_1969__19_1_125_0,
     author = {Bokobza-Haggiag, Juliane},
     title = {Op\'erateurs pseudo-diff\'erentiels sur une vari\'et\'e diff\'erentiable},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {19},
     number = {1},
     year = {1969},
     pages = {125-177},
     doi = {10.5802/aif.311},
     zbl = {0176.08702},
     mrnumber = {46 \#9806},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1969__19_1_125_0}
}
Bokobza-Haggiag, Juliane. Opérateurs pseudo-différentiels sur une variété différentiable. Annales de l'Institut Fourier, Volume 19 (1969) no. 1, pp. 125-177. doi : 10.5802/aif.311. http://www.numdam.org/item/AIF_1969__19_1_125_0/

[0] J. Bokobza-Haggiag, Une définition globale des opérateurs pseudo-différentiels sur une variété différentiable, C.R. Acad. Sc. Paris, tome 267, p. 4-6, (1968). | Zbl 0169.12502

[1] A.P. Calderon and A. Zygmund, On singular integrals, Amer. J. Math., Vol. 78, (1956), p. 289-309. | MR 18,894a | Zbl 0072.11501

[2] A.P. Calderon and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math., Vol. 79, (1957), p. 901-921. | MR 20 #7196 | Zbl 0081.33502

[3] H. Cartan et L Schwartz, Séminaire sur la formule d'Atiyah-Singer, (1963-1964).

[4] L. Hörmander, Pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965) p. 501-517. | MR 31 #4970 | Zbl 0125.33401

[5] L. Hörmander, Pseudo-differential operators and non elliptic boundary problems, Ann. of Math. 83 (1966), p. 129-209. | MR 38 #1387 | Zbl 0132.07402

[6] L. Hörmander, Pseudo-differential operators and hypoelliptic equations, Amer. Math. Soc. Proc. Symp. Pure Math. 10, (1967). | Zbl 0167.09603

[7] J.J. Kohn and L. Nirenberg, An algebra of pseudo-differential operators, Comm. Pure Appl. Math., Vol. 18, (1965), p. 269-305. | MR 31 #636 | Zbl 0171.35101

[8] R.T. Seeley, Singular integrals on compact manifolds, Amer. J. Math. Vol. 81, (1959), p. 658-690. | MR 22 #905 | Zbl 0109.33001

[9] R.T. Seeley, Refinement of the functional calculus of Calderón and Zygmund, Proceedings, Koniklijke Nederlandse Akademie van Wetenschappen, vol 68 (1965), p. 521-531. | MR 37 #2040 | Zbl 0141.13302

[10] R.T. Seeley, Singular integral operators on vector bundles, Transactions of the American Mathematical Society.

[11] A. Unterberger et J. Bokobza, Les opérateurs de Calderón-Zygmund précisés, C.R. Acad. Sc. Paris, tome 259, (1964), p. 1612-1614 tome 260, (1965), p. 34-37. | Zbl 0143.36904

[12] A. Unterberger et J. Bokobza, Sur une généralisation des opérateurs de Calderón-Zygmund et des espaces H3, C.R. Acad. Sc. Paris, tome 260, (1965), p. 3265-3267. | MR 32 #6264 | Zbl 0143.37002

[13] A. Unterberger et J. Bokobza, Les opérateurs pseudo-différentiels d'ordre variable, C.R. Acad. Sc. Paris, tome 261, (1965), p. 2271-2273. | MR 32 #4567 | Zbl 0143.37003

[14] S. Zaidman, Some non-homogeneous symbols and associated pseudo-differential operators, Annali della Scuola Normale Superiore di Pisa, Vol. XXI, Fac. IV (1967). | Numdam | MR 37 #577 | Zbl 0155.43403

[15] K.O. Friedrichs, Pseudo-differential Operators, An introduction, Courant Institute, New-York, (1968).